# SDR DL757081582

- Difficulty date: November 17, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 65,963 hours, 30,061 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141N13217
- Condition: Gouged
- Location: Bs 395 S11l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, TWO GOUGES WERE FOUND IN THE WEB OF THE STA 395 FRAME BETWEEN S11L AND S13L.  A NEW FRAME SECTION WAS SPLICED IN BETWEEN S10L AND S11L PER BOEING REPAIR INSTRUCTIONS.
